Alert archive / Florida / Tornado Warnings in 2014

Tornado Warning 11, NWS Jacksonville, FL

November 17, 20144 counties in Florida

NWS Jacksonville, FL issued this tornado warning at Nov 17, 2014, 12:43 PM EST for 4 counties in Florida. It was in force for 32 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 17, 2014, 12:43 PM EST (17:43 UTC)
Expired
Nov 17, 2014, 1:15 PM EST
In force
32 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Baker County, FL, Bradford County, FL, Columbia County, FL, Union County, FL

The radar

The Jacksonville radar (KJAX), 62 km from the middle of the area, began a volume at 17:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 17, 1:00 PM ESTTORNADO7 S Sanderson, FLNWS STORM SURVEY FOUND A SHORT CONVERGENT TRACK OF TREE DAMAGE FROM BOYCE RD TO STEED RD NEAR THE BAKER/UNION COUNTY LINE...INDICATING A 1/4 TO 1/2 MILE TORNADO TRACK. SEVERAL TREES SNAPPED AND UPROOTED. 1 SHED DESTROYED. DAMAGE RATED EF0.
Nov 17, 1:05 PM ESTTSTM WND DMG6 Wnw Ellerbee, FLSTATE WATCH OFFICE RELAYED A REPORT OF A POSSIBLE TORNADO IN THE AREA OF COUNTY ROAD 229 AND BOYCE ROAD IN SANDERSON. AT LEAST THREE RESIDENTIAL STRUCTURES WERE DAMAGED. ONE STRUCTURE HAS DAMAGES TO A SHED AND A CARPORT. TREES ARE ALSO DOWN IN THE AREA. NO INJ
Nov 17, 1:15 PM ESTTSTM WND DMG3 Wnw Maxville, FLTHE STATE WATCH OFFICE RELAYED A REPORT OF A POSSIBLE TORNADO IN BAKER COUNTY. A CARPORT WAS DETACHED FROM A HOME AND POWER LINES WERE DOWN AT COUNTY ROAD 228 AND DEERFIELD CIRCLE. NO INJURIES WERE REPORTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 17, 6:11 AM ESTTornado WatchSPC8 hr
Nov 17, 10:57 AM ESTTornado WatchSPC4 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 5.7 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2014-11-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 177 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2014-11-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 214 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
177 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
703 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
214 m²/s²
0-3 km storm-relative helicity
231 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

148 
WFUS52 KJAX 171743
TORJAX
FLC003-007-023-125-171815-
/O.NEW.KJAX.TO.W.0011.141117T1743Z-141117T1815Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1243 PM EST MON NOV 17 2014

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN BRADFORD COUNTY IN NORTHERN FLORIDA
  SOUTHERN BAKER COUNTY IN NORTHEAST FLORIDA
  EASTERN COLUMBIA COUNTY IN NORTHERN FLORIDA
  NORTHERN UNION COUNTY IN NORTHERN FLORIDA

* UNTIL 115 PM EST

* AT 1244 PM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
  LULU...MOVING EAST AT 50 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  OLUSTEE...SANDERSON AND MACCLENNY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM EST MONDAY EVENING FOR
NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

&&

LAT...LON 3033 8205 3011 8205 3000 8252 3017 8258
TIME...MOT...LOC 1744Z 253DEG 44KT 3012 8244

$$

HESS
2 follow-up statements
419 
WWUS52 KJAX 171753
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1253 PM EST MON NOV 17 2014

FLC023-171804-
/O.CAN.KJAX.TO.W.0011.000000T0000Z-141117T1815Z/
COLUMBIA FL-
1253 PM EST MON NOV 17 2014

...THE TORNADO WARNING FOR EASTERN COLUMBIA COUNTY IS CANCELLED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM EST MONDAY AFTERNOON
FOR NORTHERN FLORIDA AND SOUTHEAST GEORGIA. A TORNADO WATCH ALSO
REMAINS IN EFFECT UNTIL 600 PM EST MONDAY EVENING FOR NORTHEASTERN
FLORIDA AND SOUTHEAST GEORGIA. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 800 PM EST MONDAY EVENING FOR NORTHERN FLORIDA.

LAT...LON 3033 8205 3011 8205 3005 8228 3002 8243
      3014 8247 3020 8246
TIME...MOT...LOC 1754Z 253DEG 44KT 3016 8230

$$

FLC003-007-125-171815-
/O.CON.KJAX.TO.W.0011.000000T0000Z-141117T1815Z/
BRADFORD FL-BAKER FL-UNION FL-
1253 PM EST MON NOV 17 2014

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 115 PM EST FOR
NORTHEASTERN UNION...SOUTHERN BAKER AND NORTHEASTERN BRADFORD
COUNTIES...

AT 1254 PM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A TORNADO.  THIS TORNADO WAS LOCATED NEAR OLUSTEE...MOVING EAST
AT 50 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SANDERSON...ELLERBEE...GLEN SAINT MARY AND MACCLENNY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW! IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM EST MONDAY EVENING FOR
NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

&&

LAT...LON 3033 8205 3011 8205 3005 8228 3002 8243
      3014 8247 3020 8246
TIME...MOT...LOC 1754Z 253DEG 44KT 3016 8230

$$

HESS
277 
WWUS52 KJAX 171815
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
115 PM EST MON NOV 17 2014

FLC003-007-125-171826-
/O.EXP.KJAX.TO.W.0011.000000T0000Z-141117T1815Z/
BRADFORD FL-BAKER FL-UNION FL-
115 PM EST MON NOV 17 2014

...THE TORNADO WARNING FOR NORTHEASTERN UNION...SOUTHERN BAKER AND
NORTHEASTERN BRADFORD COUNTIES HAS EXPIRED...

ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM EST MONDAY EVENING FOR
NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3033 8205 3011 8205 3005 8228 3002 8243
      3014 8247 3020 8246
TIME...MOT...LOC 1753Z 253DEG 44KT 3016 8231

$$

HESS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Nov 17, 9:04 AM EST, 3 hours 39 minutes earlier.

Area forecast discussion, Nov 17, 9:04 AM EST, 3 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
904 AM EST MON NOV 17 2014

...STRONG TO SEVERE T-STORM THREAT INCREASING FOR THIS AFTERNOON...

.UPDATE...ARCTIC COLD FRONT SRN AL WORKING SE. ACROSS OUR AREA THIS
MORNING...SOME PARTIAL SUN WITH WEAK SOUTHERLY FLOW.  12Z SOUNDINGS
MODIFIED FOR EXPECTED SURFACE CONDITIONS THIS AFTERNOON CONFIRM
RAP FORECAST SOUNDINGS SHOWING ABOUT 1000 J/KG MEAN-PARCEL CAPE
AND PRETTY HIGH 0-3KM HELICITY VALUES. SURFACE WINDS ARE EXPECTED
TO VEER TO A MORE SW DIRECTION THIS AFTERNOON...BUT STRENGTHENING
FLOW ALOFT WILL STILL MAINTAIN HELICITY VALUES OF 300 OR GREATER
IN WARM SECTOR. UPPER 60S DEW POINTS SHOULD ADVECT N AND E AS
SURFACE FLOW VEERS AND INCREASES FROM EASTERN GULF OF MEX. UPPER
60S DEW POINTS HAVE ALREADY REACHED I-10 CORRIDOR.

CONDITIONS APPEAR TO BE BECOMING MORE FAVORABLE FOR STRONG TO SEVERE
T-STORMS AHEAD OF COLD FRONT. HIGH-RES MODEL GUIDANCE SUGGESTS A MORE
LINEAR SYSTEM (WITH BOWING SEGMENTS) WITH COLD FRONT MERGING WITH
WEAK BOUNDARIES AHEAD OF IT ACROSS SOUTHERN GA INTO FAR NRN FL.  MAIN
THREAT WOULD BE LOCALLY STRONG/DAMAGING WINDS WITH ISOLATED TORNADOES
POSSIBLE WITH BOWING SEGMENTS. FURTHER SOUTH...WILL BE KEEPING
EYE ON WHAT MOVES IN FROM ERN GULF OF MEX. CONDITIONS WILL BE
FAVORABLE FOR LOW-TOPPED SUPERCELLS AHEAD OF MAIN CONVECTIVE
SYSTEM CURRRENTLY OVER NRN GULF OF MEX. A THREAT FOR ISOLATED
TORNADOES WILL EXIST ACROSS NRN FL PENINSULA GIVEN THE STRONG
SHEAR THAT WILL EXIST.

GREATEST THREAT TIMEFRAME APPEARS TO BE 16Z-20Z IN OUR WRN/NRN
COUNTIES...AND 18Z-23Z ERN/SRN COUNTIES. WILL INDICATE POTENTIAL FOR
SEVERE STORMS IN FORECAST ALL AREAS DURING THIS PERIOD. SPC HAS SLIGHT
RISK FOR OUR ENTIRE FORECAST AREA THIS AFTERNOON...LOOKS LIKE A
POTENTIALLY BUSY AFTERNOON HERE.

CURRENT HIGH TEMP FORECAST APPEARS GOOD GIVEN ONGOING PARTIAL HEATING.

&&

.AVIATION...TAFS HIGHLIGHT EARLY TO MID AFTERNOON PERIOD FOR TSRA WITH
STRONG WINDS. WILL SEE LOWER CIGS AS SHRA/TSRA APPROACH AND MOVE THROUGH.
STRONG COLD FRONT MOVES THROUGH AFTER 00Z WITH CLEARING SKIES AND
GUSTY WNW WINDS.

&&

.MARINE...WILL MAINTAIN SCA OFFSHORE COMPONENT...SCEC NEARSHORE
COMPONENT FOR THIS AFTERNOON WITH WINDS AND SEAS INCREASING AHEAD OF
STRONG COLD FRONT...WHICH WILL MOVE ACROSS THE WATERS THIS EVENING.
STRONG TO SEVERE T-STORMS ARE POSSIBLE AHEAD OF THE FRONT.

RIP CURRENTS: LOW RISK EXPECTED THROUGH MID-WEEK DUE TO MOSTLY
OFFSHORE WINDS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  74  34  49  24 /  90  40   0   0
SSI  78  40  51  30 /  90  80   0   0
JAX  80  39  52  27 /  90  80   0   0
SGJ  81  44  54  35 /  80  80   0   0
GNV  78  41  53  27 /  90  80   0   0
OCF  80  44  55  27 /  90  80  10   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...HARD FREEZE WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING
     FOR ALACHUA-BAKER-BRADFORD-COLUMBIA-DUVAL-GILCHRIST-
     HAMILTON-MARION-NASSAU-SUWANNEE-UNION.

     FREEZE WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING FOR
     CLAY-FLAGLER-PUTNAM-ST JOHNS.

GA...HARD FREEZE WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING
     FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COFFEE-
     ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF DAVIS-PIERCE-WARE-
     WAYNE.

     FREEZE WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING FOR
     COASTAL CAMDEN-COASTAL GLYNN.

AM...SMALL CRAFT ADVISORY UNTIL 4 AM EST WEDNESDAY FOR ALTAMAHA SOUND
     GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
     FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
     ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 7 PM EST TUESDAY
     FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
     FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE
     TO FLAGLER BEACH FL OUT 20 NM.

&&

WOLF/SHASHY
Hazardous weather outlook, Nov 17, 6:16 AM EST, 6 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
616 AM EST MON NOV 17 2014

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-181014-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
616 AM EST MON NOV 17 2014

...TORNADO WATCH IN EFFECT FOR PORTIONS OF INLAND SOUTHEAST GEORGIA
AND INLAND NORTHEAST FLORIDA THROUGH 2 PM...

...SMALL CRAFT ADVISORY THROUGH TUESDAY NIGHT...

...HARD FREEZE AND FREEZE WATCHES POSTED FOR TUESDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE FOR INLAND SOUTHEAST
GEORGIA AND THE SUWANNEE VALLEY THROUGH EARLY AFTERNOON AHEAD OF A
STRONG COLD FRONT. THESE STORMS...DEVELOPING IN ADVANCE OF A SQUALL
LINE...WILL BE CAPABLE OF PRODUCING TORNADOES AND DAMAGING WIND GUSTS
IN EXCESS OF 60 MPH. DAMAGING WIND GUSTS WILL BE THE PRIMARY THREAT
WITHIN THE SQUALL LINE THAT WILL CROSS OUR AREA FROM LATE AFTERNOON
THROUGH EARLY THIS EVENING.

A MUCH COLDER AND DRIER AIR MASS WILL PLUNGE INTO OUR REGION IN
THE WAKE OF THIS COLD FRONT LATER TONIGHT. GUSTY NORTHWESTERLY
WINDS WILL OVERSPREAD THE COASTAL WATERS....WITH SMALL CRAFT
ADVISORIES TONIGHT FOR THE NEAR SHORE WATERS AND NEAR GALE
CONDITIONS OFFSHORE. WIND CHILLS WILL PLUMMET TO THE MID-20S OVER
INTERIOR LOCATIONS IN SOUTHEAST GEORGIA AND THE SUWANNEE VALLEY
TOWARDS SUNRISE...AS LOWS FALL INTO THE 30S.

SMALL CRAFT ADVISORY CONDITIONS ARE IN EFFECT FOR THE COASTAL
WATERS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

SMALL CRAFT ADVISORIES WILL CONTINUE FOR THE COASTAL WATERS THROUGH
TUESDAY NIGHT. WINDS AND SEAS WILL SUBSIDE BY EARLY WEDNESDAY.

THE COLDEST WEATHER OF THE SEASON THUS FAR IS EXPECTED ON TUESDAY
AND WEDNESDAY NIGHT. HARD FREEZE WATCHES HAVE BEEN POSTED FOR MOST
INLAND COUNTIES ON TUESDAY NIGHT...WHERE LOWS WILL FALL INTO THE
LOW TO MID 20S. FREEZE WATCHES ARE POSTED ELSEWHERE...WHERE LOWS
WILL FALL TO THE UPPER 20S TO THE LOWER 30S.

AN ELEVATED FIRE DANGER IS EXPECTED TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IF WARNINGS ARE ISSUED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

NELSON/ABE

In the hours before

Special weather statement, Nov 17, 11:50 AM EST, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1150 AM EST MON NOV 17 2014

GAZ132-149-150-171715-
ATKINSON-COFFEE-WARE-
1150 AM EST MON NOV 17 2014

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WARE...ATKINSON
AND COFFEE COUNTIES FOR STRONG WINDS VALID UNTIL 1215 PM EST...

AT 1150 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES SOUTHEAST OF
WILLACOOCHEE...MOVING EAST AT 40 MPH. THIS STRONG THUNDERSTORM WILL
AFFECT AREAS AROUND WILLACOOCHEE...PEARSON...AXSON...WARESBORO...
MILLWOOD AND BICKLEY THROUGH 1215 PM EST. GUSTY WINDS OF 45 TO 55
MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM EST MONDAY AFTERNOON
FOR NORTHERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3144 8250 3122 8247 3118 8296 3119 8296
      3118 8298 3118 8304 3119 8306 3124 8305
      3127 8304 3130 8306 3135 8307
TIME...MOT...LOC 1650Z 262DEG 36KT 3128 8296

SHASHY
Special weather statement, Nov 17, 11:51 AM EST, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1151 AM EST MON NOV 17 2014

FLZ021-022-035-171730-
COLUMBIA-GILCHRIST-SUWANNEE-
1151 AM EST MON NOV 17 2014

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR COLUMBIA...
GILCHRIST AND SUWANNEE COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS
VALID UNTIL 1230 PM EST...

AT 1152 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 2 MILES
NORTH OF LURAVILLE TO 23 MILES SOUTH OF LURAVILLE...MOVING EAST AT 35
MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
LURAVILLE...MCALPIN...OBRIEN...GRADY...BRANFORD...WATERTOWN...LAKE
CITY...ICHETUCKNEE SPRING...HILDRETH AND BELL THROUGH 1230 PM EST.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM.
TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING. IF FURTHER
INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM EST MONDAY EVENING FOR
NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3024 8246 3008 8250 3005 8254 3003 8253
      3001 8257 2996 8255 2992 8256 2987 8259
      2982 8266 2972 8266 2972 8296 2982 8294
      2984 8290 2988 8288 2989 8292 2995 8293
      3008 8308 3010 8321 3015 8324
TIME...MOT...LOC 1652Z 256DEG 32KT 3016 8314 2982 8327

HESS
Special weather statement, Nov 17, 11:54 AM EST, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1154 AM EST MON NOV 17 2014

FLZ023-GAZ150-164-171745-
BAKER-CHARLTON-WARE-
1154 AM EST MON NOV 17 2014

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WARE...CHARLTON
AND BAKER COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL
1245 PM EST...

AT 1155 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 14 MILES
WEST OF STEPHEN FOSTER STATE PARK TO 20 MILES WEST OF OLUSTEE...
MOVING EAST AT 30 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND STEPHEN FOSTER STATE PARK...OLUSTEE...TAYLOR...
MACCLENNY...ST. GEORGE...HOMELAND...FOLKSTON...GLEN SAINT MARY AND
SANDERSON THROUGH 1245 PM EST. GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS
INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH
LITTLE OR NO ADVANCE WARNING. IF FURTHER INTENSIFICATION OCCURS A
WARNING MAY BE REQUIRED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM EST MONDAY EVENING FOR
NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3092 8196 3078 8198 3079 8202 3076 8202
      3075 8204 3065 8205 3058 8201 3014 8208
      3014 8246 3058 8246 3059 8242 3071 8244
      3073 8242 3073 8244 3082 8244 3082 8249
      3096 8249 3098 8253
TIME...MOT...LOC 1655Z 277DEG 27KT 3089 8250 3031 8269

HESS
Local storm report, Nov 17, 11:59 AM EST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1159 AM EST MON NOV 17 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 AM     TSTM WND DMG     6 NE SUWANNEE RIVER STA 30.47N 83.11W
11/17/2014                   HAMILTON           FL   911 CALL CENTER

            911 CALL CENTER RELAYED PUBLIC REPORT OF DAMAGE TO A HOME
            AT 5750 SW 61ST AVE IN JASPER. EXTENT OF DAMAGE IS
            UNKNOWN AT THIS TIME. PUBLIC REPORT MENTIONED IT WAS
            POSSIBLE FUNNEL CLOUD REACHING THE GROUND AT THEIR
            LOCATION.

&&

JHESS
Special weather statement, Nov 17, 12:17 PM EST, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1217 PM EST MON NOV 17 2014

GAZ132-134>136-150-151-171800-
APPLING-BACON-COFFEE-PIERCE-WARE-WAYNE-
1217 PM EST MON NOV 17 2014

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WAYNE...WARE...
PIERCE...APPLING...BACON AND COFFEE COUNTIES FOR STRONG WINDS VALID
UNTIL 100 PM EST...

AT 1217 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED 3 MILES WEST OF BICKLEY...MOVING EAST
AT 45 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
NICHOLLS...BICKLEY...ALMA...NEW LACY...BRISTOL...SCREVEN...ODUM AND
BROADHURST THROUGH 100 PM EST. GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM EST MONDAY AFTERNOON
FOR NORTHERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3171 8195 3147 8187 3136 8278 3150 8277
TIME...MOT...LOC 1717Z 255DEG 40KT 3143 8261

SHASHY
Special weather statement, Nov 17, 12:28 PM EST, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1228 PM EST MON NOV 17 2014

FLZ024-GAZ150-152-154-164>166-171815-
BRANTLEY-CHARLTON-COASTAL CAMDEN-COASTAL GLYNN-INLAND
CAMDEN-NASSAU-WARE-
1228 PM EST MON NOV 17 2014

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WARE...
BRANTLEY...CHARLTON...CAMDEN...GLYNN AND NASSAU COUNTIES FOR STRONG
WINDS VALID UNTIL 115 PM EST...

AT 1228 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 3 MILES
WEST OF RACE POND TO 9 MILES WEST OF HILLIARD TO 9 MILES WEST OF ST.
GEORGE...MOVING EAST AT 45 MPH. THESE STRONG THUNDERSTORMS WILL ALSO
AFFECT AREAS AROUND RACE POND...ST. GEORGE...HOMELAND...FOLKSTON...
HILLIARD...WINOKUR...KINGS FERRY...TARBORO...CALLAHAN AND WAVERLY
THROUGH 115 PM EST. GUSTY WINDS OF NEAR 40 TO 50 MPH CAN BE EXPECTED
ALONG WITH POSSIBLE MINOR WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM EST MONDAY AFTERNOON
FOR NORTHERN FLORIDA AND SOUTHEAST GEORGIA. A TORNADO WATCH ALSO
REMAINS IN EFFECT UNTIL 600 PM EST MONDAY EVENING FOR NORTHEASTERN
FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3077 8145 3071 8142 3059 8153 3047 8220
      3053 8223 3069 8218 3107 8230 3113 8169
      3111 8163 3111 8160 3114 8159 3115 8150
      3100 8145 3098 8147 3096 8143 3089 8140
TIME...MOT...LOC 1728Z 263DEG 40KT 3100 8215 3071 8206
          3053 8216

SHASHY

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 16, 8:36 PM ESTSmall Craft AdvisoryJAX55 hr
Nov 17, 2:56 AM ESTFreeze WatchJAXFlagler35 hr
Nov 17, 2:56 AM ESTHard Freeze WatchJAXBaker, Bradford, Gilchrist, Nassau, Suwannee, Union25 hr
Nov 17, 11:09 AM ESTSpecial Weather StatementJAXHamilton36 min
Nov 17, 11:23 AM ESTSevere Thunderstorm WarningJAXColumbia, Hamilton, Suwannee52 min
Nov 17, 11:51 AM ESTSpecial Weather StatementJAXGilchrist39 min
Nov 17, 11:54 AM ESTSpecial Weather StatementJAXBaker51 min
Nov 17, 12:06 PM ESTSevere Thunderstorm WarningJAXAlachua, Baker, Bradford, Columbia, Gilchrist, Suwannee and 1 more54 min
Nov 17, 12:28 PM ESTSpecial Weather StatementJAXNassau47 min
Nov 17, 12:47 PM ESTSevere Thunderstorm WarningJAXAlachua, Baker, Bradford, Clay, Duval, Gilchrist and 2 more58 min
Nov 17, 1:00 PM ESTSpecial Weather StatementJAXNassau45 min
Nov 17, 1:03 PM ESTSpecial Marine WarningJAX117 min
Nov 17, 1:06 PM ESTTornado WarningJAXClay, Duval54 min
Nov 17, 1:19 PM ESTSevere Thunderstorm WarningJAXNassau26 min
Nov 17, 1:22 PM ESTTornado WarningJAXNassau23 min
Nov 17, 1:25 PM ESTSevere Thunderstorm WarningJAXAlachua, Bradford, Clay, Flagler, Marion, Putnam and 1 more65 min
Nov 17, 2:28 PM ESTSevere Thunderstorm WarningJAXFlagler, Marion, Putnam, Saint Johns32 min
Nov 17, 2:57 PM ESTSpecial Marine WarningJAX63 min

Nearby

Tornado Warnings in Florida, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.